# SDR HEEA071934

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 7,365 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C641
- Part serial: 3AJ53
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER LIGHT COMING ON ABOVE 1700 LBS.  REPLACED WITH SERVICEABLE PART.
